On the cohomology of foliated bundles


  • Maria do Socorro Pereira Universidade Federal Fluminense.
  • Nathan Moreira dos Santos Universidade Federal Fluminense.




Foliated bundles, foliated cohomology, equivariant cohomology, cohomology of groups, haz foliado, cohomologías foliadas, cohomologías equivariantes, cohomologías de grupos.


Author Biographies

Maria do Socorro Pereira, Universidade Federal Fluminense.

Instituto de Matemática.

Nathan Moreira dos Santos, Universidade Federal Fluminense.

Instituto de Matemática.


1. P. Andrade, M.S. Pereira, On the cohomology of one dimension foliated manifolds, Bol. Soc. Bras. Mat. 21, pp. 79–89, (1990).

2. J. L. Arraut, N. M. dos Santos, Linear Foliations of Tn, Bol. Soc. Bras. Math. 21, pp. 189–204, (1991).

3. J. L. Arraut, N.M. dos Santos, The characteristic mapping of a foliated bundle, Topology, 31, pp. 545–555, (1992).

4. M. F. Atiyah, C.T.C. Wall, Cohomology of groups, Algebraic Number Theory, Chap. IV, Edited by J.W.S. Cassels and A. Fröhlich, Academic Press (1967).

5. K. S. Brown, Cohomology of groups, Springer-Verlag (1982).

6. A. El Kacimi, Sur la cohomologie feuilletée, Compositio Math. 49, pp.195–215, (1983).

7. M. J. Greenberg, Lectures on Algebraic Topology, W.A. Benjamin, Inc. (1967).

8. N. Koppel, Commuting diffeomorphisms, Global Analysis, Proc. of Simp. in Pure Math., A.M.S., XIV (1970).

9. R. U. Luz, Actions of Zp on the Affine Group of Tq, Tese de Doutorado, PUC-Rio (1993).

10. W. S. Massey, Singular Homology Theory, Springer-Verlag (1980).

11. W. S. Massey, Homology and Cohomology Theory: an approach based on Alexander-Spanier cochains, Marcel Dekker, Inc. (1978).

12. S. Mac Lane, Homology, Springer-Verlag (1963).

13. J. Plante, Foliations with measure-preserving holonomy, Ann. of Math. 102, pp. 327–361, (1975).

14. J. Palis, J.C. Yoccoz, Rigidity of centralizers of diffeomorphisms, Ann. Scient. Ec. Norm. Sup., 4e. s´erie, t. 22, pp. 81–98, (1989).

15. J. Palis, J.C. Yoccoz, Centralizers of Anosov diffeomorphisms on tori, Ann. Scient. Ec. Norm. Sup., 4e. s´erie, t. 22, pp. 99-108, (1989).

16. B. L. Reinhart, Harmonic integrals on almost product manifolds, Transactions of the Amer. Math. Soc., 88, pp. 243–276 (1958).

17. N. M. dos Santos, Foliated cohomology and characteristic classes, Contemporary Mathematics, 161 (1994).

18. Nathan M. dos Santos, Differentiable conjugation and isotopies of actions of Rp, Proceedings of Geometric Study of Foliations, Tokyo Nov. 1993 ed. by T. Mizutani et al. World Scientific, Singapore, 1994 pp. 181–191.

19. S. Smale, Differentiable dynamical systems, Bul. Am. Math. Soc., vol. 73 (1967), 747–817.



How to Cite

M. do S. Pereira and N. Moreira dos Santos, “On the cohomology of foliated bundles”, Proyecciones (Antofagasta, On line), vol. 21, no. 2, pp. 175-197, May 2017.




Most read articles by the same author(s)